# SDR 2002UALA01418

- Difficulty date: September 9, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 39,787 hours, 11,694 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STATION 1420 LEFT HAND FRAME ABOVE STRINGER 25L IS DENTED.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND INSTALLED DOUBLER.
